# SDR C8GA200000013

- Difficulty date: October 20, 2000
- Submitted: October 20, 2000
- Operation: Air carrier
- Aircraft: N287
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- Aircraft time: 47,961 hours, 34,619 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Part number: 106081918
- Part serial: 8653
- Condition: Inoperative
- Location: Le Flap
- Part time: 47,961 hours, 34,619 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 033 FROM ELP TO DAY.  AFTER TAKEOFF, WHEN RETRACTING FLAPS, THE TRANSIT LIGHT FOR THE LEADING EDGE FLAPS REMAINED ILLUMINATED.  THE AIRCRAFT RETURNED TO ELP AND LANDED WITHOUT FURTHER INCIDENT.  FOUND THE NR 6 LEADING EDGE FLAP SWITCH INOPERATIVE.  REPLACED THE SWITCH.  OPS CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
